# SDR AALA201712289008

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 15,925 hours, 6,490 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS STUCK IN 25 DEGREES,  DESPITE HANDLE MOVEMENT.  WOULD NOT MOVE FROM 25 DEGREE POSITION.  LANDED WITH FLAP 25.  MAINTENANCE ACCOMPLISHED FSEU BITE CHECK. FOUND FAULT 27-58400, RESET FAULT. ACCOMPLISHED OPS CHECK,  NO FAULTS IAW FIM 27-51-00.
